MAUDE Adverse Event Report: ETHICON INC. STRATAFIX; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. STRATAFIX; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number SXPP1A444
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).D4/g4: device is not distributed in the united states, but is similar to device marketed in the usa.Therefore, (01)gtin is not available.To date the device has not been returned.If the device or further details are r eceived at a later date a supplemental medwatch will be sent.Additional event information: examples of this seen: sxpp1a444 has symbol for resorbable suture and color on the outer, but not the inner package that goes in to the sterile field.Also missing antibacterial symbol on both outer and inner.Sxmp1b119 has the same issue, that the symbol for resorbable suture and color are on the outer, but not the inner package that goes in to the sterile field.Also missing antibacterial symbol on both outer and inner.Sxmp1b452 has the symbols for resorbable and dyed and also antibacterial on the outer and inner.But is missing ce mark on the inner.Was there any reported patient or user harm? no.Was there a significant delay? no.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and barbed suture was used.The barbed suture packages do not look the same.They¿re missing information and the customer is wondering why some symbols are not on the outer and inner packaging.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/20/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device problem found.H6 component code: c22 - photo analysis.Additional information: d9, h3, h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 photo summary: this is an analysis of a photo submitted to ethicon for evaluation.During visual analysis the following was observed: photos show a winding former single labeled as foil with product codes sxpp1a444, lot #rhmcqu, expiration date 2023/jun/30.The artwork printed on the packaging was revised and met the j&j standard.The finished drawing was compared with the received image and all information was correct.As part of ethicon's quality process, all devices are manufactured, inspected and released to approved specifications.This report is not intended to deny that you had a problem with the device.There may be other circumstances or issues that occurred while using the device that we were unable to duplicate during our lab analysis.Additional monitoring of complaint information for potential safety signals is conducted through complaint trends as part of post-market surveillance.

Brand Name
STRATAFIX
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25148484
Report Number2210968-2026-05120
Device Sequence Number10752146
Product Code NEW
UDI-Device Identifier10705031245235
UDI-Public(01)10705031245235(17)230630(10)RHMCQU
Combination Product (Y/N)Y
Initial Reporter CountrySW
PMA/510(K) Number
K141776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue NumberSXPP1A444
Device Lot NumberRHMCQU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown